| Catalog Number |
F120100T |
| Medical Device Problem Codes |
Difficult to Insert (1316); Activation Problem (4042)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/24/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f: the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and it will be evaluated.A supplemental will be submitted with evaluation results.
Event or Problem Description
It was reported by customer that while attempting to place a midline, the nurse advanced the guidewire with no issue.The nurse attempted to advance the catheter and there was resistance.The nurse stopped and attempted to withdraw the guidewire and was unable to.The nurse removed the entire midline with guidewire from the patient.With the midline removed from the patient the nurse could not advance or retract the guidewire.No further information provided.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of difficult catheter advancement is confirmed, but the root cause could not be determined.One 20 ga powerglide pro was returned for evaluation.An initial visual observation of the returned powerglide pro showed blood use residues along the device and along the needle shaft.It was observed that the guidewire appeared to be advanced distal of the needle bevel.The catheter was returned attached to the powerglide pro.A functional test of attempting to advance the catheter down the needle shaft revealed the catheter did not advance down the needle shaft.The powerglide pro was subsequently disassembled to identify the difficulty advancing the catheter.A measurement of the catheter push off wing attachment revealed the section of the plastic that releases from the needle hub was measured to be 0.21 inches with a specification of 0.20 ±.01 in.The pink slider was not detaching effectively from the inside needle assembly.The cause of this disfunction could not be determined, as the device measured to be within device specifications.This complaint will be recorded for future trending and monitoring purposes.